# SDR 2WAA20150812002

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT IDENTIFIERS OUT FROM AFT GALLEY TO AFT STAIRWAY.  TROUBLESHOT EXIT IDENTIFIER LIGHTS IAW AMM 33-53-00, PAGE 501 AND FOUND AFT BATTERY CHARGER AT FAULT.  REMOVED AND INSTALLED AFT BATTERY CHARGER IAW AMM 33-53-00.  OPS NORMAL.
